Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 81, NWS Albuquerque, NM

August 25, 2013Bernalillo County, Sandoval County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 25, 2013, 2:30 PM MDT for Bernalillo County, Sandoval County, New Mexico. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 25, 2013, 2:30 PM MDT (20:30 UTC)
Expired
Aug 25, 2013, 4:00 PM MDT
In force
90 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Bernalillo County, NM, Sandoval County, NM

The radar

The Albuquerque radar (KABX), 33 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.5 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2013-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 105 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2013-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
105 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1285 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

850 
WGUS55 KABQ 252030
FFWABQ
NMC001-043-252200-
/O.NEW.KABQ.FF.W.0081.130825T2030Z-130825T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
230 PM MDT SUN AUG 25 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL BERNALILLO COUNTY IN CENTRAL NEW MEXICO
  SOUTHEASTERN SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO

* UNTIL 400 PM MDT

* AT 228 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR SANDIA HEIGHTS...OR ABOUT
  8 MILES NORTHEAST OF ALBUQUERQUE. THE STORM PRODUCING VERY HEAVY   
RAIN WAS MOVING NORTH AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.

&&

LAT...LON 3544 10665 3546 10632 3508 10639 3509 10655

$$

40
2 follow-up statements
161 
WGUS75 KABQ 252103
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
303 PM MDT SUN AUG 25 2013

NMC001-043-252200-
/O.CON.KABQ.FF.W.0081.000000T0000Z-130825T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-BERNALILLO-
303 PM MDT SUN AUG 25 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR NORTH
CENTRAL BERNALILLO AND SOUTHEASTERN SANDOVAL COUNTIES...

AT 300 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING MODERATE RAIN.  THIS STORM WAS
LOCATED NEAR SANTA ANA PUEBLO...OR ABOUT 7 MILES NORTHEAST OF
BERNALILLO...MOVING NORTH AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  SAN FELIPE PUEBLO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3544 10665 3546 10632 3508 10639 3509 10655

$$

40
253 
WGUS75 KABQ 252158
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
358 PM MDT SUN AUG 25 2013

NMC001-043-252208-
/O.EXP.KABQ.FF.W.0081.000000T0000Z-130825T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-BERNALILLO-
358 PM MDT SUN AUG 25 2013

...FLASH FLOOD WARNING WILL EXPIRE AT 400 PM MDT FOR NORTH CENTRAL
BERNALILLO AND SOUTHEASTERN SANDOVAL COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3544 10665 3546 10632 3508 10639 3509 10655

$$

40

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 25, 11:23 AM MDT, 3 hours 7 minutes earlier.

Area forecast discussion, Aug 25, 11:23 AM MDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1123 AM MDT SUN AUG 25 2013

.AVIATION...
18Z TAF CYCLE
A WIDE SWATH OF MOISTURE EXTENDS FROM SE CALIFORNIA THROUGH
ARIZONA TO WESTERN NEW MEXICO THIS MORNING. THIS PLUME OF MOISTURE
EXTENDS NORTH FROM THE BAJA AND NW MEXICO THROUGH SE CA...AZ...W
NM...SE UT...AND W CO. EMBEDDED IN THIS MOISTURE PLUME ARE BANDS
OF SHOWERS AND ISOLD THUNDERSTORMS...MOSTLY IN W CNTRL AZ AND FAR
W NM...MOVING NWD. ACROSS NM AVIATORS SHOULD EXPECT LCL MVFR
CIGS/VSBYS AND GUSTY ERRATIC WINDS 35-40 MPH IN AND AROUND TSTMS.
FOCUSED MAINLY FROM THE CONTDVD WWD. THIS AFTERNOON CONVECTION
WILL FAVOR WESTERN MTNS WITH ISOLD STORMS FROM CNTRL/NORTHERN
MTNS THROUGH RGV. STORMS LEAST LIKELY ACROSS THE EASTERN PLAINS.
THIS AFTN/EVE CONVECTION COULD PRODUCE BRIEF PERIODS OF LCL MVFR
CIGS/VSBYS AND GUSTY ERRATIC WINDS 35-40 MPH IN AND AROUND TSTMS.
STORM MOTION WILL BE NORTH AT AROUND 20 MPH.

01

&&

.PREV DISCUSSION...248 AM MDT SUN AUG 25 2013...
CURRENTLY...BROAD SWATH OF MOISTURE PUSHING NORTHWARD OUT OF
MEXICO AND PENETRATING ARIZONA AND WESTERN NEW MEXICO SHOWING UP
WITH AUTHORITY ON SATELLITE IMAGERY...WITH RAIN SHOWERS CONTINUING
OVERNIGHT OVER THE WESTERN HALF OF THE STATE. BROAD RIDGE REMAINS
IN SHAPE OVER THE HEART OF THE U.S. WITH TROUGHS ALOFT ENCROACHING
OVER THE PACIFIC NORTHWEST...AND ACROSS NEW ENGLAND...THE EASTERN
GREAT LAKES..AND THE MID ATLANTIC STATES. RIDGE CORE CENTERED UP
OVER THE OZARK PLATEAU OF SOUTHERN MISSOURI. SURFACE CHARTS
PAINTING DOME OF HIGH PRESSURE OVER COLORADO EXPANDING SOUTHWARD
OVER NEW MEXICO...BRACKETED BY THERMAL LOW OVER THE LOWER COLORADO
RIVER VALLEY AND ADJACENT SOUTHERN CALIFORNIA DESERTS...AND WEAK
TROUGH EXTENDING FROM SOUTHERN SOUTH DAKOTA ACROSS EASTERN
COLORADO AND INTO EASTERN NEW MEXICO.

MODELS...IN REASONABLE AGREEMENT ON THE BASIC STORY THROUGH NEXT
WEEKEND AND INTO THE FIRST HALF OF THE FOLLOWING WORK WEEK. RIDGE
CORE OVER SOUTHERN MISSOURI STRENGTHENING AND EXPANDING WESTWARD
LOBE BACK OVER NEW MEXICO AS TROPICAL DEPRESSION IVO REMNANTS ARE
ABSORBED INTO TROUGH ALOFT OFF THE U.S. WEST COAST. RIDGE CORE
WILL SHIFT WEST TO CENTRAL KANSAS AND NORTHERN OKLAHOMA BY MIDWEEK
AND THEN OVER NEW MEXICO BY THE END OF THE WORK WEEK. RIDGE CENTER
BEGINS NEXT SWING BACK TO THE EAST TO KICK OFF THE FOLLOWING WORK
WEEK...WITH RIDGE CORE SHIFTING STRONGLY TO THE LOWER OHIO RIVER
VALLEY BY MONDAY MORNING...AND REBUILDING WESTWARD LOBE BACK INTO
NEW MEXICO BY TUESDAY.

FOR TODAY...RIDGE CORE OVER MISSOURI WITH VERY WEAK SURFACE TROUGH
EXTENDING OUT OF SOUTHERN SOUTH DAKOTA AND INTO THE NORTHEAST
PLAINS OF NEW MEXICO. COPIOUS CLOUD COVER WILL BLANKET THE STATE
IN MOISTURE PLUME PLOWING NORTHWARD OUT OF SONORA AND THE
CALIFORNIA. STRENGTHENING RIDGE ALOFT WILL SHIFT STRONGEST
NORTHWARD MOISTURE PUSH WESTWARD INTO ARIZONA AND SOUTHERN
CALIFORNIA TODAY...LEAVING THE NEW MEXICO SIDE OF THINGS WITH
SOMEWHAT REDUCED SHOWER COVERAGE AND INTENSITY FOR ALL BUT THE
WESTERN TIER NEAR THE ARIZONA BORDER. USUAL ROUNDS OF LOCAL
DOWNPOURS AND LOCALIZED FLOODING THIS AFTERNOON WITH PARTICULAR
ATTENTION TO WESTERN BURN SCAR AREAS. THESE SPOTS RECEIVED A GOOD
SOAK TODAY...AND MORE RAIN ON SATURATED SOILS MAY GENERATE A MORE
RAPID HYDROLOGICAL RESPONSE AND INCREASED RUNOFF INTO DRAINAGES.
WILL KEEP AN EYE ON THIS AS THE DAY UNFOLDS. FOR THE CENTRAL AND
EAST...DOWN TICK IN SHOWER ACTIVITY AS RIDGE CORE BUILDS IN
OVERHEAD. TEMPERATURE TRENDS STEADY AS SHE GOES...A LITTLE BELOW
LATE AUGUST NORMALS IN THE WEST...AND A LITTLE ABOVE IN THE EAST.
SOUTHERLY BREEZES THIS AFTERNOON OVER THE NORTHEAST PLAINS IN
PROXIMITY OF THE MODEST SURFACE TROUGH.

FOR MONDAY...RIDGE CORE SLIDING WESTWARD TO THE FLINT HILLS
COUNTRY OF SOUTHEAST KANSAS AS SURFACE TROUGH STRENGTHENS
GRADUALLY FROM SOUTHERN SOUTH DAKOTA TO NORTHEAST NEW MEXICO. A
DOWN TICK IN SHOWER COVERAGE AND INTENSITY FOR THE DAY AS RIDGE
BUILDS BACK IN OVERHEAD...WITH BEST CHANCES FOR HEAVIEST RAINFALL
ALONG THE ARIZONA BORDER AND NEAR THE FOUR CORNERS. LOCAL
DOWNPOURS AND LOCALIZED FLOODING REMAIN IN THE FORECAST INTO
MONDAY EVENING. DRYING OUT IN THE EAST...WITH STORM COVERAGE
DROPPING BACK TO SPOTTY AND ISOLATED CENTRAL. LITTLE CHANGE TO
SEASONABLE TEMPERATURE REGIME...WITH ANOTHER BREEZY SOUTHERLY
AFTERNOON FOR THE NORTHEAST PLAINS.

FOR TUESDAY...RIDGE CORE DRIFTING INTO THE OSAGE PLAINS OF
NORTHERN OKLAHOMA AND EXTENDING WESTWARD INTO NEW MEXICO. QUICK
BLIP EASTERLY WAVE DISTURBANCE MOVING WEST UNDER THE RIDGE CORE
WILL SLIP ACROSS THE SOUTHERN HALF OF THE STATE THROUGH TUESDAY
EVENING TO PROVIDE SOME ADDITIONAL SHOWER COVERAGE OVER THE SOUTH
CENTRAL MOUNTAINS AND UPPER GILA REGION. OTHERWISE...BUILDING
RIDGE WILL KEEP THE EAST DRY...CENTRAL DOTTED WITH ISOLATED STORMS
TUESDAY AFTERNOON...AND COVERAGE REDUCED IN THE WEST. LOCAL
DOWNPOURS AND LOCALIZED FLOODING REMAIN AN ISSUE...ESPECIALLY AS
THE EASTERLY WAVE CROSSES THE SOUTHERN BURN SCAR AREAS OF LINCOLN
AND CATRON COUNTY. FLATTENING SURFACE TROUGH OVER NORTHEAST NEW
MEXICO WILL REDUCE PRESSURE GRADIENT AND DROP AFTERNOON SOUTHERLY
WIND SPEEDS A NOTCH. RIDGE COVERAGE WILL HELP EASTERN TEMPERATURES
WARM A FEW DEGREES...AND RIDE 3 TO 8 DEGREES ABOVE NORMAL. A
LITTLE WARMER IN THE WEST AS WELL...WITH MOST SPOTS NORMAL OR A
FEW DEGREES ABOVE FOR LATE AUGUST.

FOR WEDNESDAY...RIDGE CORE DRIFTING WEST TO SOUTH CENTRAL KANSAS
AS SURFACE LOW DEVELOPS OVER EXTREME WESTERN KANSAS...AND WEAK
TROUGH POKES SOUTHWARD OVER THE TEXAS PANHANDLE AND THEN CURVES
EASTWARD ALONG THE RED RIVER VALLEY. SURFACE WINDS WILL BACK TO
SOUTHEASTERLY UNDER INFLUENCE OF PERSISTENT SURFACE LOW OVER
NORTHERN CHIHUAHUA...AND RESULTING UP SLOPE FLOW WILL HELP BOOST
THUNDERSTORM COVERAGE OVER THE SUMMITS AND EASTERN SLOPES OF THE CENTRAL
AND SOUTH CENTRAL MOUNTAINS...AND OVER THE UPPER GILA REGION. WITH
MOST OF THE SERIOUS MOISTURE STILL STREAMING INTO WESTERN ARIZONA
AND THE SOUTHERN CALIFORNIA DESERTS...MOST OF THE STORMS IN NEW
MEXICO WILL RUN IN RECYCLE MODE WITH MOISTURE ALREADY IN PLACE.
STEADY TEMPERATURES...WITH MOST SPOTS RUNNING NORMAL OR A FEW
DEGREES MORE...WARMEST IN THE EAST AND NORTHEAST.

OUTLOOK...THURSDAY THROUGH SATURDAY...RIDGE CORE REMAINING IN OR
NEAR NEW MEXICO THROUGH SATURDAY AS SURFACE TROUGH DEEPENS FROM
EASTERN ACROSS EASTERN NEW MEXICO TO THE WEST TEXAS BIG BEND
COUNTRY. LITTLE CHANGE OFFERED TO BROAD FORECAST OF CONTINUED
ISOLATED TO SCATTERED THUNDERSTORM COVERAGE OVER THE WEST AND
NORTH...WITH ISOLATED COVERAGE CENTRAL AND PRETTY MUCH DRY IN THE
EAST HEADING INTO THE WEEKEND. SOME AFTERNOON SOUTHERLY BREEZES
POSSIBLE EACH AFTERNOON OVER THE EASTERN PLAINS IN PROXIMITY TO
DEEPENING SURFACE TROUGH. TEMPERATURES RUNNING 5 TO 10 DEGREES
ABOVE NORMAL FOR THE LAST DAYS OF AUGUST.

SHY

.FIRE WEATHER...
DEEP SOUTHERLY FLOW ALOFT CONTINUES TO TRANSPORT SUBTROPICAL MONSOON
MOISTURE NORTHWARD INTO NEW MEXICO EARLY THIS MORNING. GREATEST
SHOWER AND THUNDERSTORM COVERAGE WILL BE OVER THE WESTERN HIGHLANDS
AND MOUNTAINS AND OVER THE CENTRAL MOUNTAIN CHAIN AS SOUTHEAST
SURFACE WINDS GET STORMS TO TRAIN FROM SOUTH TO NORTH.
ELSEWHERE...WARM TEMPERATURES ALOFT CLOSER TO THE CENTER OF THE
UPPER HIGH OVER THE EASTERN PLAINS WILL LIKELY LIMIT STORM COVERAGE
TO ISOLATED THERE.

DEEP MOISTURE PLUME GETS PUSHED WEST INTO AZ AS UPPER HIGH OVER THE
SOUTHERN PLAINS ELONGATES WESTWARD OVER EASTERN AND CENTRAL NEW
MEXICO. ISOLATED STORMS WILL FIRE OVER THE CENTRAL MOUNTAIN CHAIN
BUT WILL HAVE TO FIGHT UPPER LEVEL DRY AIR AND WARMING TEMPERATURES
ALOFT. BEST CHANCES FOR STORMS WILL BE ALONG THE AZ BORDER. ELY WAVE
GETS INTO THE ACT BY TUESDAY...INCREASING MID AND UPPER LEVEL
MOISTURE AND DECREASE TEMPERATURES ABOVE MOUNTAIN TOP LEVEL BY A
DEGREE C OR TWO. BEST CHANCES FOR STORM TUESDAY AFTERNOON AND
EVENING WILL BE OVER THE SOUTH-CENTRAL AND SOUTHWEST MOUNTAINS WHERE
DEEPEST MOISTURE IS EXPECTED.

MEDIUM RANGE MODELS REMAIN IN GOOD AGREEMENT WEDNESDAY INTO LATE IN
THE WEEK. GFS AND ECMWF BOTH ELONGATE THE UPPER HIGH OVER THE
SOUTHERN PLAINS...PUSHING THE BEST MONSOON MOISTURE WEST OF THE THE
STATE INTO AZ. DAILY ROUNDS OF BELOW AVERAGE SHOWER AND THUNDERSTORM
COVERAGE FOR LATE AUGUST APPEARS ON TRACK FOR THE LATTER HALF OF THE
WORK WEEK AND INTO NEXT WEEKEND. FAVORED AREA FOR SHOWERS AND STORMS
WILL BE OVER THE WEST AND NORTH WHERE SLIGHTLY BETTER MOISTURE WILL
COMBINE WITH COOLER TEMPS ALOFT TO CREATE SOMEWHAT BETTER
INSTABILITY. INCREASING TEMPERATURES ALOFT AS THE UPPER HIGH CENTER
TRANSLATES SLOWLY WEST OVER/NEAR THE STATE THURSDAY THROUGH SATURDAY
WILL LIMIT MIXING HEIGHTS TO POOR TO FAIR MOST LOCATIONS.

33

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

44
Hazardous weather outlook, Aug 25, 5:15 AM MDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
515 AM MDT SUN AUG 25 2013

NMZ501>540-261200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
515 AM MDT SUN AUG 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS THROUGH TONIGHT MAY BE LOCALLY HEAVY AT TIMES OVER
WESTERN AND CENTRAL NEW MEXICO. LOCALIZED FLOODING IS POSSIBLE.
THIS INCLUDES THE BURN SCAR AREAS OF CATRON AND LINCOLN
COUNTY...WHERE RECENT RAINS HAVE SATURATED THE SOIL WITH RESULTING
RAPID RUNOFF OF LATER RAINFALL INTO DRAINAGES...STREAMS...AND
ARROYOS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
HOWEVER...THUNDERSTORMS DEVELOPING EACH AFTERNOON OVER WESTERN AND
CENTRAL NEW MEXICO MAY BECOME HEAVY AT TIMES WITH LOCALIZED
FLOODING. FLOODING CONDITIONS WILL DEVELOP MOST RAPIDLY OVER
RECENT BURN AREAS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 12:38 PM MDTAreal Flood AdvisoryABQCibola, Socorro112 min
Aug 25, 1:35 PM MDTAreal Flood AdvisoryABQRio Arriba115 min
Aug 25, 1:48 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe, Torrance, Valencia117 min
Aug 25, 2:16 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe119 min
Aug 25, 2:40 PM MDTAreal Flood AdvisoryABQBernalillo, Catron, Cibola, McKinley, Sandoval, Socorro and 1 more95 min
Aug 25, 2:48 PM MDTAreal Flood AdvisoryABQMora, Rio Arriba, San Miguel, Santa Fe, Taos87 min
Aug 25, 4:35 PM MDTAreal Flood AdvisoryABQBernalillo85 min
Aug 25, 5:32 PM MDTAreal Flood AdvisoryABQCatron, Cibola, McKinley, Socorro88 min

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.